# SDR ASOA2012091302199

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD CORNER CORRODED UNDER CMS532-02.  REMOVED PAX DOOR LOWER FWD CORNER IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE PAX DOOR LWR FWD CORNER IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
